# SDR AWXA200200799

- Difficulty date: July 23, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 THE RT WING LOWER SURFACE NR 5 SLAT TROMBONE CUTOUT HAS SMALL PIECE OF SKIN MISSING AT OUTBOARD END.  MAINTENANCE REMOVED DAMAGED AREA OF SKIN RT WING LOWER SURFACE NR 5 SLAT TROMBONE CUTOUT, FABRICATED A NEW SECTION OF SKIN, AN INTERNAL SPLICE, AND WEB, AND INSTALLED REPAIR PARTS IAW AWA ER 15-5741-02221-SS1.
